# SDR SWAA2012051103891

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 25,074 hours, 14,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS COVER LOOSE.  SECURED COVER IAW AMM.
